# SDR USAA2015031900005

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 12,999 hours, 4,605 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: E0219ASXUU
- Condition: Faulty
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN SENT ACARS MSG DUE TO LG FAULT.  GEAR WAS GRAVITY EXTENDED WITH GOOD LOCKED & DOWN INDICATION.  FLIGHT DECLARED EMER & LANDED WITH NO FURTHER ISSUES.  FAULT TROUBLE SHOT IAW TSM 32-31-00-810-808-A TO HERMETICAL RELAY 62GA.  REPLACED RELAY 62GA IAW ESPM 20-46-50.  SATISFACTORY FUNCTIONAL TESTS OF NORMAL GEAR EXTENSION & RETRACTION IAW AMM 32-31-00-720-002-A & AMM 32-33-00-720-001-A.
